# SDR AU000640

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 1108133M061
- Condition: Failed
- Location: Pax Seat
- Part time: 8,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT LIFT UP RELEASE MECHANISM SPLIT DOWN THE CENTRE. THEASSEMBLY IS MANUFACTURED FROM A PLASTIC COMPOUND. A TOTAL OF FIFTEEN ASSEMBLIES HAVE BEEN FOUND DAMAGED.
